On some class of functions with an integral representation involving complex measures
Problemy analiza, no. 3 (1996), pp. 3-16
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we obtain some properties of functions extremal with respect to Frechet-differentiable functionals defined on $\mathcal{P}'_{\alpha}$ (see defifnition 1) and, in consequence, estimates of the functional $Re\{e^{i\lambda} p(z)\}, 0\ne z\in K, \lambda \in [-\pi, \pi), p\in \mathcal{P}'_{\alpha}$.
@article{PA_1996_3_a1,
author = {D. Bartnik},
title = {On some class of functions with an integral representation involving complex measures},
journal = {Problemy analiza},
pages = {3--16},
year = {1996},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PA_1996_3_a1/}
}
D. Bartnik. On some class of functions with an integral representation involving complex measures. Problemy analiza, no. 3 (1996), pp. 3-16. http://geodesic.mathdoc.fr/item/PA_1996_3_a1/